# SDR UALA2011072503808

- Difficulty date: July 23, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,767 hours, 10,428 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DOOR STATUS MSG SAMC TEXT: MESSAGE OCCURED AFTER SHUTDOWN.  CREW CONTACTED SAM, FAULT WENT OUT WHEN APU WAS RESTARTED BUT RETURNED WHEN APU WAS TURNED OFF.  FOUND WHEN STARTING APU VOLTAGE DROPS TO 12V INITIAL AND CONTINUALLY CHARGES AT 37AMPS.  REPLACED APU BATTERY IAW AMM, APU START CHECKS OKAY.
